Journal of Mathematics and Statistics

SEQUENTIAL ESTIMATION OF THE SQUARE OF THE RAYLEIGH PARAMETER

Mohamed Tahir

DOI : 10.3844/jmssp.2014.275.280

Journal of Mathematics and Statistics

Volume 10, Issue 2

Pages 275-280

Abstract

The problem addressed is that of sequentially estimating the square of the parameter of the Rayleigh distribution, subject to a weighted squared loss plus cost of sampling. We propose a sequential procedure and provide a second-order asymptotic expansion for the incurred regret. It is seen that the asymptotic regret is negative for a range of values of the parameter.

Copyright

© 2014 Mohamed Tahir. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.